Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Wild translation surfaces and infinite genus

Anja Randecker

Algebraic & Geometric Topology 18 (2018) 2661–2699
Bibliography
1 A Avila, P Hubert, Recurrence for the wind-tree model, Ann. Inst. H. Poincaré Anal. Non Linéaire (2017)
2 J P Bowman, Finiteness conditions on translation surfaces, from: "Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces" (editors Y Jiang, S Mitra), Contemp. Math. 575, Amer. Math. Soc. (2012) 31 MR2933891
3 J P Bowman, The complete family of Arnoux–Yoccoz surfaces, Geom. Dedicata 164 (2013) 113 MR3054619
4 J P Bowman, F Valdez, Wild singularities of flat surfaces, Israel J. Math. 197 (2013) 69 MR3096607
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
6 A de Carvalho, T Hall, Paper folding, Riemann surfaces and convergence of pseudo-Anosov sequences, Geom. Topol. 16 (2012) 1881 MR2975296
7 R Chamanara, Affine automorphism groups of surfaces of infinite type, from: "In the tradition of Ahlfors and Bers, III" (editors W Abikoff, A Haas), Contemp. Math. 355, Amer. Math. Soc. (2004) 123 MR2145060
8 V Delecroix, P Hubert, S Lelièvre, Diffusion for the periodic wind-tree model, Ann. Sci. Éc. Norm. Supér. 47 (2014) 1085 MR3297155
9 R H Fox, R B Kershner, Concerning the transitive properties of geodesics on a rational polyhedron, Duke Math. J. 2 (1936) 147 MR1545913
10 K Frączek, C Ulcigrai, Non-ergodic –periodic billiards and infinite translation surfaces, Invent. Math. 197 (2014) 241 MR3232007
11 W P Hooper, An infinite surface with the lattice property I : Veech groups and coding geodesics, Trans. Amer. Math. Soc. 366 (2014) 2625 MR3165649
12 W P Hooper, The invariant measures of some infinite interval exchange maps, Geom. Topol. 19 (2015) 1895 MR3375521
13 W P Hooper, P Hubert, B Weiss, Dynamics on the infinite staircase, Discrete Contin. Dyn. Syst. 33 (2013) 4341 MR3038066
14 W P Hooper, B Weiss, Generalized staircases: recurrence and symmetry, Ann. Inst. Fourier (Grenoble) 62 (2012) 1581 MR3025751
15 P Hubert, S Lelièvre, S Troubetzkoy, The Ehrenfest wind-tree model : periodic directions, recurrence, diffusion, J. Reine Angew. Math. 656 (2011) 223 MR2818861
16 P Hubert, G Schmithüsen, Infinite translation surfaces with infinitely generated Veech groups, J. Mod. Dyn. 4 (2010) 715 MR2753950
17 K Lindsey, R Treviño, Infinite type flat surface models of ergodic systems, Discrete Contin. Dyn. Syst. 36 (2016) 5509 MR3543559
18 P Przytycki, G Schmithüsen, F Valdez, Veech groups of Loch Ness monsters, Ann. Inst. Fourier (Grenoble) 61 (2011) 673 MR2895069
19 K Rafi, A Randecker, Unique ergodicity of the geodesic flow on infinite translation surfaces, in preparation
20 A Randecker, Geometry and topology of wild translation surfaces, PhD thesis, Karlsruhe Institute of Technology (2016)
21 I Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc. 106 (1963) 259 MR0143186
22 K Strebel, Quadratic differentials, 5, Springer (1984) MR743423
23 R Treviño, On the ergodicity of flat surfaces of finite area, Geom. Funct. Anal. 24 (2014) 360 MR3177386